Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Will prolonged use of LCZ tablet cause weight gain ?

Hi... I am 30 yrs old... I am allergic to many things..I have a flowing nose and sneezing most of the times. In the morning it takes me few hours to settle down these symptoms.. I take LCZ tablet in such a condition.. Does this tables has a side effect of weight gain?? will i gain weight if i continue to take it..
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  762
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,
Levocetirizine is not known to cause weight gain :)
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor